# SDR USAASB96205

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241US
- Make and model: Boeing 737201
- Aircraft serial: 22443
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Failed
- Location: E/E Compt
- Part time: 22,230 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FL 8026 - CAPTAIN ADVISED HE LOST AUTO AND STANDBY PRESSURIZATION.  MANUAL PRESSURIZATION WAS OK.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE CABIN PRESSURE CONTROLLER.  OPS CHECK GOOD.  (M)
